# SDR UIEA2021110502350

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 14,438 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 1 STATUS MESSAGE.  TESTED R/ENG FIRE LOOP 1 IAW B767 FIM26-11 FAULT TREE 806 SYSTEM TEST OK NO FUTHER ACTION REQUIRED.
